# SDR ASAA2015042411554

- Difficulty date: April 24, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,339 hours, 7,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5240Y33
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PANEL BREAK IS CRACKED, FS 540, BL 0 TO LBL 24.  ACFT GROUNDED.  R & R PANEL BREAK IAW SRM 51-40-02.  REMOVED DOT K448.
